# SDR SWAA2024022342331

- Difficulty date: January 17, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINNING NUT OF ASSY HANDLE AT AFT GALLEY AREA (2 EA) 2024-67893<[01] REPLACED ENTRY DOORWAY LINNING NUT OF ASSY HANDLE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-25-420-801 STEP 3.B.(5);[02] CERTIFIED WORK PERFORMED.
